MathSciNet Relay Station
MathSciNet bibliographic data
MR1330572 34A12 (26A33)
Hadid, S. B. Local and global existence theorems on differential equations of non-integer order. J. Fract. Calc. 7 (1995), 101–105.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement